# SDR REXA2025070100707

- Difficulty date: June 28, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 25,527 hours, 27,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR LH AFT EMERGENCY LIGHT INOP  REMOVED AND REPLACED EXTERIOR EMERGENCY LIGHT BULB  IAW CRJ900 AMM 33-51-15. OPS CHECKS GOOD
